Embeddings into Orlicz Spaces for Functions from Unbounded Irregular Domains

Näytä kaikki kuvailutiedot



Pysyväisosoite

http://hdl.handle.net/10138/305875

Lähdeviite

Harjulehto , P & Hurri-Syrjänen , R 2019 , ' Embeddings into Orlicz Spaces for Functions from Unbounded Irregular Domains ' , Complex Analysis and Operator Theory , vol. 13 , no. 6 , pp. 2967–2992 . https://doi.org/10.1007/s11785-019-00898-y

Julkaisun nimi: Embeddings into Orlicz Spaces for Functions from Unbounded Irregular Domains
Tekijä: Harjulehto, Petteri; Hurri-Syrjänen, Ritva
Muu tekijä: University of Helsinki, University of Turku
University of Helsinki, Department of Mathematics and Statistics
Päiväys: 2019-09-26
Kieli: eng
Sivumäärä: 26
Kuuluu julkaisusarjaan: Complex Analysis and Operator Theory
ISSN: 1661-8254
URI: http://hdl.handle.net/10138/305875
Tiivistelmä: We study Sobolev functions defined in unbounded irregular domains in the Euclidean n-space. We show that there exist embeddings into suitable Orlicz spaces from the space L-p(1), 1
Avainsanat: Non-smooth domain
Orlicz space
Poincare inequality
Pointwise estimate
Riesz potential
Sobolev inequality
Unbounded convex domain
111 Mathematics
Tekijänoikeustiedot:


Tiedostot

Latausmäärä yhteensä: Ladataan...

Tiedosto(t) Koko Formaatti Näytä
Harjulehto_Hurr ... gsIntoOrliczSpacesForF.pdf 473.7KB PDF Avaa tiedosto

Viite kuuluu kokoelmiin:

Näytä kaikki kuvailutiedot